American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Lien Boelaert and Tom De Medts. A new construction of Moufang quadrangles of type $E_6, E_7$ and $E_8$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] H. Bermudez, S. Garibaldi and V. Larsen. Linear preservers and representations with a 1-dimensional ring of invariants. Trans. Amer. Math. Soc. 366 (2014) 4755-4780.
Abstract, references, and article information   
View Article: PDF

[3] Liang Yang. On the quantization of spherical nilpotent orbits. Trans. Amer. Math. Soc. 365 (2013) 6499-6515.
Abstract, references, and article information   
View Article: PDF

[4] Michael Bate, Benjamin Martin, Gerhard Röhrle and Rudolf Tange. Closed orbits and uniform $S$-instability in geometric invariant theory. Trans. Amer. Math. Soc. 365 (2013) 3643-3673.
Abstract, references, and article information   
View Article: PDF

[5] Sebastian Herpel. On the smoothness of centralizers in reductive groups. Trans. Amer. Math. Soc. 365 (2013) 3753-3774.
Abstract, references, and article information   
View Article: PDF

[6] Maneesh Thakur. Automorphisms of Albert algebras and a conjecture of Tits and Weiss. Trans. Amer. Math. Soc. 365 (2013) 3041-3068.
Abstract, references, and article information   
View Article: PDF

[7] Mauro Costantini. A classification of unipotent spherical conjugacy classes in bad characteristic. Trans. Amer. Math. Soc. 364 (2012) 1997-2019. MR 2869197.
Abstract, references, and article information   
View Article: PDF

[8] Michael Bate, Benjamin Martin, Gerhard Röhrle and Rudolf Tange. Complete reducibility and separability. Trans. Amer. Math. Soc. 362 (2010) 4283-4311. MR 2608407.
Abstract, references, and article information   
View Article: PDF

[9] Amit Kulshrestha and R. Parimala. $R$-equivalence in adjoint classical groups over fields of virtual cohomological dimension $2$. Trans. Amer. Math. Soc. 360 (2008) 1193-1221. MR 2357694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] George J. McNinch and Donna M. Testerman. Completely reducible $\operatorname{SL}(2)$-homomorphisms. Trans. Amer. Math. Soc. 359 (2007) 4489-4510. MR 2309195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Xuhua He. The $G$-stable pieces of the wonderful compactification. Trans. Amer. Math. Soc. 359 (2007) 3005-3024. MR 2299444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Lawther. Elements of specified order in simple algebraic groups. Trans. Amer. Math. Soc. 357 (2005) 221-245. MR 2098093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Philippe Gille. Spécialisation de la $R$-équivalence pour les groupes réductifs. Trans. Amer. Math. Soc. 356 (2004) 4465-4474. MR 2067129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jonathan Brundan. Double coset density in classical algebraic groups. Trans. Amer. Math. Soc. 352 (2000) 1405-1436. MR 1751310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. G. Helminck and G. F. Helminck. A class of parabolic $k$-subgroups associated with symmetric $k$-varieties. Trans. Amer. Math. Soc. 350 (1998) 4669-4691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Erich W. Ellers and Nikolai Gordeev. On the conjectures of J. Thompson and O. Ore. Trans. Amer. Math. Soc. 350 (1998) 3657-3671. MR 1422600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Martin W. Liebeck, Jan Saxl and Gary M. Seitz. Factorizations of simple algebraic groups. Trans. Amer. Math. Soc. 348 (1996) 799-822. MR 1316858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. Hrushovski, P. H. Kropholler, A. Lubotzky and A. Shalev. Powers in Finitely Generated Groups. Trans. Amer. Math. Soc. 348 (1996) 291-304. MR 1316851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Grant Walker. Modular Schur functions . Trans. Amer. Math. Soc. 346 (1994) 569-604. MR 1273543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Christian Wenzel. Classification of all parabolic subgroup-schemes of a reductive linear algebraic group over an algebraically closed field . Trans. Amer. Math. Soc. 337 (1993) 211-218. MR 1096262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Paul Cherenack. Submersive and unipotent group quotients among schemes of a countable type over a field $k$ . Trans. Amer. Math. Soc. 211 (1975) 101-112. MR 0376700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Amassa Fauntleroy. Rational points of commutator subgroups of solvable algebraic groups . Trans. Amer. Math. Soc. 194 (1974) 249-275. MR 0349860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ronald E. Kutz. Cohen-Macaulay rings and ideal theory in rings of invariants of algebraic groups . Trans. Amer. Math. Soc. 194 (1974) 115-129. MR 0352082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Edward B. Van Vleck. Errata: ``One-parameter projective groups and the classification of collineations'' [Trans.\ Amer.\ Math.\ Soc. {\bf 13} (1912), no. 3, 353--386; 1500923] . Trans. Amer. Math. Soc. 13 (1912) 517. MR 1500491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Edward B. Van Vleck. One-parameter projective groups and the classification of collineations . Trans. Amer. Math. Soc. 13 (1912) 353-386. MR 1500923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Howard H. Mitchell. Determination of the ordinary and modular ternary linear groups . Trans. Amer. Math. Soc. 12 (1911) 207-242. MR 1500887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] H. F. Blichfeldt. On the order of linear homogeneous groups. IV . Trans. Amer. Math. Soc. 12 (1911) 39-42. MR 1500879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] I. Schur. Beitr\"age zur Theorie der Gruppen linearer homogener Substitutionen . Trans. Amer. Math. Soc. 10 (1909) 159-175. MR 1500832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Leonard Eugene Dickson. Representations of the general symmetric group as linear groups in finite and infinite fields . Trans. Amer. Math. Soc. 9 (1908) 121-148. MR 1500805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] H. F. Blichfeldt. On modular groups isomorphic with a given linear group . Trans. Amer. Math. Soc. 8 (1907) 30-32. MR 1500773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2